# SDR 96ZZZM1108

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corrosion
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, RT WING AT THE OUTBOARD END OF THE UPPER AND LOWER SKIN OF THE OUTBOARD FLAP CORROSION DAMAGE WAS FOUND.  CUT AND REMOVED THE AREA OF CORRODED SKIN AND INSTALLED A .050 2924-T3 MATERIAL DOUBLER WITH A .063 2024-T3 SPLICE PLATE IAW EO 9508092.  8110-3 ISSUED BY DER SW-713.  (M)
